# SDR AALA952053

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T3003
- Condition: Delaminated
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - ULTRASOUND INSPECTION INDICATES .5 INCH INTERPLY DELAMINATION IN SKIN APPROX 1 INCH FROM THE L/E OF THE LEFT ELEVATOR.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1070.  REINSPECTION AT NEXT MBV.  (M)
